# SDR CA120710008

- Difficulty date: July 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Yoke
- Condition: Binding
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING FLARE F/O ALERTED CAPT THAT YOKE WAS STUCK IN MID TRAVEL AND HE WAS UNABLE TO FLARE ACFT.  BOTH CAPT ANF FO PULLED HARD, AT WHICH TIME IT FELT LIKE IT BROKE LOOSE. THEY WERE ABLE TO REGAIN CONTROL OF FLARE.
